Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Better saddlepoint confidence intervals
via bootstrap calibration

Author: Xiaodong Zheng
Journal: Proc. Amer. Math. Soc. 126 (1998), 3669-3679
MSC (1991): Primary 62F25; Secondary 62E20
MathSciNet review: 1452836
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Confidence interval construction for parameters of lattice distributions is considered. By using saddlepoint formulas and bootstrap calibration, we obtain relatively short intervals and bounds with $O(n^{-3/2})$ coverage errors, in contrast with $O(n^{-1})$ and $O(n^{-1/2})$ coverage errors for normal theory intervals and bounds when the population distribution is absolutely continuous. Closed form solutions are also provided for the cases of binomial and Poisson distributions. The method is illustrated by some simulation results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 62F25, 62E20

Retrieve articles in all journals with MSC (1991): 62F25, 62E20

Additional Information

Xiaodong Zheng
Affiliation: Department of Mathematics and Statistics, Utah State University, Logan, Utah 84322-3900

PII: S 0002-9939(98)04417-7
Keywords: Bootstrap, hypothesis testing, lattice random variables
Received by editor(s): October 2, 1996
Received by editor(s) in revised form: February 28, 1997
Communicated by: Wei-Yin Loh
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia